You can take more than 4 advil a time. In the long term though she can prejudice her kidneys. She should see her doctor who could prescribe another drug so that she wouldn't have to pinch so many advil.
adjectives medicines are unpromising for your body and mostly for her liver and make sure that if it's possible ASAP found a home remedy or a Natural Tea which be use since 1000yrs old and are significant and there is not addiction but is making a overexploit that would be to late to correct if they don't do something NOW
You can not become addicted to advil, here are no narcotic drugs in it. Depending on if she is taking regular or extra-strenght advil, she could be overdosing, but she could only be taking the highest reccomended amount. The bring down to a body by overdosing on ibprofen would be to the liver.
gastrointestinal bleeding is a side effect of excessive ibuprofen use.
I used to be an INSANE pill popper...I'd take adjectives sorts of pills (advil, tylenol, tylenol PM, ibuprofen, etc..) and I'd have to appropriate 10+ to just go and get a buzz. But then I realize how much harm I'd do to myself, and I newly stopped buying them. Surprisingly, it wasn't a hard infatuation to break! I now hold been pill-free since March. I probably did adjectives the damage I could, but I'm trying to cleanse myself next to some detox stuff still..so I might get better.
Tell your friend around my story, and maybe she'll draw from encouraged to stop!! I really hope I help, being addicted to pills is almost of late as bad as cigarettes...
And as for the disease she have, I don't really know what that is...
ethnic group who have migrains run alot of over the counter pain releivers if they move about with out knowlege of a doctor. i be one of those people. i be taking 8-10 IB Prophen up to three times a day because they stopped working. granted i worked up to this amount over give or take a few six years. and finally decided that i didn't want to pinch that many pills any more, i have heart burn all the time from the pills burning in my stomach. so i go about three months near a massive headache every day soothing it next to ice pack and laying down surrounded by dark rooms, afterwards i took just two ib prophen and it worked. go to the doctor and got on a obedient meication. so she could be killing her stomach inside layer, her kidneys, all kind of things. she needs to stop taking so much and hold a doctor figure out what the problem is.
I used to be impossible to tell apart way, every light of day i needed advil or something just to consistency better. Its a hard habbit to break, but you hold to show her the damage she could be doing to her body.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...